# SDR CA070529006

- Difficulty date: May 7, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cessna A185F
- Aircraft time: 8,993 hours
- Engine: Cont IO520D
- Propeller: Mcauly D2A34C58
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Connecting Rod
- Part number: 646778
- Condition: Destroyed
- Location: Engine
- Component: Engine, Cont, IO520D
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE BEGAN TO RUN ROUGH. THE AIRCRAFT MADE AN UNSHEDULED LANDING FOR INSPECTION. THE CRANKCASE WAS FOUND CRACKED AT THE NR 2 CYLINDER.  THE ENGINE WAS REMOVED FROM THE AIRCRAFT. (TC NR 20070529006)
